×

zbMATH — the first resource for mathematics

Foliations. (English) Zbl 0293.57014

MSC:
57R30 Foliations in differential topology; geometric theory
57-02 Research exposition (monographs, survey articles) pertaining to manifolds and cell complexes
57R20 Characteristic classes and numbers in differential topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Ralph Abraham and Joel Robbin, Transversal mappings and flows, An appendix by Al Kelley, W. A. Benjamin, Inc., New York-Amsterdam, 1967. · Zbl 0171.44404
[2] J. W. Alexander, A lemma on systems of knotted curves, Proc. Nat. Acad. Sci. U.S.A. 9 (1923), 93-95.
[3] D. V. Anosov, Geodesic flows on closed Riemannian manifolds of negative curvature, Trudy Mat. Inst. Steklov. 90 (1967), 209 (Russian). · Zbl 0176.19101
[4] J. L. Arraut, A two-dimensional foliation of \?\(^{7}\), Topology 12 (1973), 243 – 245. · Zbl 0273.57010 · doi:10.1016/0040-9383(73)90010-4 · doi.org
[5] D. Barden, Simply connected five-manifolds, Ann. of Math. (2) 82 (1965), 365 – 385. · Zbl 0136.20602 · doi:10.2307/1970702 · doi.org
[6] Paul Baum, Structure of foliation singularities, Advances in Math. 15 (1975), 361 – 374. · Zbl 0296.57007 · doi:10.1016/0001-8708(75)90142-5 · doi.org
[7] Paul Baum and Raoul Bott, Singularities of holomorphic foliations, J. Differential Geometry 7 (1972), 279 – 342. · Zbl 0268.57011
[8] I. N. Bernšteĭn and B. I. Rozenfel\(^{\prime}\)d, Characteristic classes of foliations, Funkcional. Anal. i Priložen. 6 (1972), no. 1, 68 – 69 (Russian).
[9] Raoul Bott, On a topological obstruction to integrability, Global Analysis (Proc. Sympos. Pure Math., Vol. XVI, Berkeley, Calif., 1968), Amer. Math. Soc., Providence, R.I., 1970, pp. 127 – 131.
[10] Raoul Bott, Lectures on characteristic classes and foliations, Lectures on algebraic and differential topology (Second Latin American School in Math., Mexico City, 1971) Springer, Berlin, 1972, pp. 1 – 94. Lecture Notes in Math., Vol. 279. Notes by Lawrence Conlon, with two appendices by J. Stasheff.
[11] Raoul Bott, On topological obstructions to integrability, Actes du Congrès International des Mathématiciens (Nice, 1970) Gauthier-Villars, Paris, 1971, pp. 27 – 36. · Zbl 0225.57010
[12] Raoul Bott, On the Lefschetz formula and exotic characteristic classes, Symposia Mathematica, Vol. X (Convegno di Geometria Differenziale, INDAM, Rome, 1971) Academic Press, London, 1972, pp. 95 – 105.
[13] R. Bott and A. Haefliger, On characteristic classes of \Gamma -foliations, Bull. Amer. Math. Soc. 78 (1972), 1039 – 1044. · Zbl 0262.57010
[14] Raoul Bott and James Heitsch, A remark on the integral cohomology of \?\Gamma _\?, Topology 11 (1972), 141 – 146. · Zbl 0236.55015 · doi:10.1016/0040-9383(72)90001-8 · doi.org
[15] Jean-Philippe Buffet and Jean-Claude Lor, Une construction d’un universal pour une classe assez large de \Gamma -structures, C. R. Acad. Sci. Paris Sér. A-B 270 (1970), A640 – A642 (French). · Zbl 0191.54103
[16] B. Cenkl, Foliations and connections with zero torsion, Northeastern University preprint (to appear). · Zbl 0197.47801
[17] G. Chatelet and H. Rosenberg, Un théorème de conjugaison des feuilletages, Ann. Inst. Fourier (Grenoble) 21 (1971), no. 3, 95 – 106 (French, with English summary). · Zbl 0208.25703
[18] S. S. Chern, The geometry of \?-structures, Bull. Amer. Math. Soc. 72 (1966), 167 – 219. · Zbl 0136.17804
[19] S. S. Chern and J. Simons, Characteristic forms and transgression. I, Berkeley preprint, (to appear).
[20] L. Conlon, Transversely parallelizable foliations of codimension two, Washington University, St. Louis, Missouri (preprint). · Zbl 0288.57011
[21] Lawrence Conlon, Foliations and locally free transformation groups of codimension two, Michigan Math. J. 21 (1974), 87 – 96. · Zbl 0288.57012
[22] A. Denjoy, Sur les courbes définies par les equations differentielles à la surface du tore, J. Math. Pures Appl. 11 (1932), 333-375. · JFM 58.1124.04
[23] Alan H. Durfee, Foliations of odd-dimensional spheres, Ann. of Math. (2) 96 (1972), 407 – 411; erratum, ibid (2) 97 (1973), 187. · Zbl 0231.57016 · doi:10.2307/1970795 · doi.org
[24] Alan H. Durfee and H. Blaine Lawson Jr., Fibered knots and foliations of highly connected manifolds, Invent. Math. 17 (1972), 203 – 215. · Zbl 0231.57015 · doi:10.1007/BF01425448 · doi.org
[25] D. B. A. Epstein, The simplicity of certain groups of homeomorphisms, Compositio Math. 22 (1970), 165 – 173. · Zbl 0205.28201
[26] Charles Ehresmann and Georges Reeb, Sur les champs d’éléments de contact de dimension \? complètement intégrables dans une variété continuement différentiable \?_\?, C. R. Acad. Sci. Paris 218 (1944), 955 – 957 (French). · Zbl 0061.41205
[27] Charles Ehresmann, Sur la théorie des variétés feuilletées, Univ. Roma. Ist. Naz. Alta Mat. Rend. Mat. e Appl. (5) 10 (1951), 64 – 82 (French). · Zbl 0044.38101
[28] Charles Ehresmann, Les connexions infinitésimales dans un espace fibré différentiable, Colloque de topologie (espaces fibrés), Bruxelles, 1950, Georges Thone, Liège; Masson et Cie., Paris, 1951, pp. 29 – 55 (French). · Zbl 0054.07201
[29] C. E
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.